# SDR DALA2019082624970

- Difficulty date: August 21, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N364DX
- Make and model: Airbus A321-211
- Aircraft serial: 8530
- Aircraft time: 2,760 hours, 1,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat Row 37ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 37AB SEAT MISSING EMERGENCY SEAT LIGHT, INSTALLED ROW 37AB SEAT MISSING EMERGENCY SEAT LIGHT
